# SDR USAA960586

- Difficulty date: May 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Corner
- Part number: A26052083
- Condition: Corroded
- Location: Passenger Door
- Part time: 20,640 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - DURING FC-06 CHECK, FOUND 120 MM BY 80 MM CORRODED AREA MCD FORWARD LOWER CORNER (WITH DOOR CLOSED).  REPLACED FORWARD LOWER CORNER MCD PER SRM 51-31-01 AND SRM 51-31-05.  REPLACED WITH IDENTICAL PART NUMBER.  (X)
